# SDR 2001UALA00097

- Difficulty date: February 8, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 59,688 hours, 34,680 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622189
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT OUTBOARD SIDE OF ACTUATOR ROD END ATTACH POINT INTERNAL WEB CRACKED.  *S/D*  REPAIRED RIB IN ACCORDANCE WITH OVERHAUL MANUAL.
